Skip to main content
Log in

Laminations minimales résiduellement à 2 bouts

  • Original paper
  • Published:
Commentarii Mathematici Helvetici

Résumé

On décrit toutes les feuilles des laminations minimales dont un ensemble résiduel de feuilles ont 2 bouts.

Abstract

We give a complete description of all the leaves of a minimal foliated space with a residual set of 2-ended leaves.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Blanc, E. Laminations minimales résiduellement à 2 bouts . Comment. Math. Helv. 78, 845–864 (2003). https://doi.org/10.1007/s00014-003-0778-5

Download citation

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00014-003-0778-5

Mathematics Subject Classification (2000)

Mots clés.

Navigation